# SDR GTIA20130513600

- Difficulty date: May 13, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 27,692 hours, 13,299 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASKS DROPPED ABOVE ROW 8.  STOWED MASKS IAW AMM 35-21-43-550-801-A.  PERFORMED OP TEST OF MANUAL MASK RELEASE IAW ACFT MM.  OP CHECK OK.
